# SDR 05FDEA01238

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AREA BEHIND FWD PIT FR 38.2 TO FR 39 STR 54L HAS CORROSION ON STRINGER EXTENDING AROUND AND UNDER FASTENERS, FOUND WHILE CLEANING FOR CIC APPLICATION.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  UPON CORROSION REMOVAL 17 AREAS ON ANGLE REINFORCEMENT WENT OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REMOVED AND REPLACED ANGLE AND SPLICE REPAIR IAW SRM 51-72-10 AND 51-71-40.  RESTORED PROTECTIVE COATING AND PART MARKING IAW A310-200 SRM 51-75-10, 51-23-10, AND GMM CHAPTER 9.
